Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having Thyroid problem. Suddenly, skin turned pink above bow line, got rashes and boils. Consult dermatologist or check thyroid levels?

I am a thyroid patient and advised to use 100mg thyroxine and i missed my last month period consulted my gynic as she suggested to do pcod scanning once i get my periods this month suddenly since dec 1st got rash and boils.nd skin turned pink above the bow line m worried what might be the problem and whom shuld i consult now whethr a gyno or dermatolgist or shuld get tested my tsh levels please reply to my query
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for your query

Seems like you have developed folliculitis .

Now firstly I would advise you to keep the area clean and dry as much as possible.
Do not apply any kind of moisturizing creams/lotions or oil over the affected area.
Wear cotton clothes so as to decrease the amount of sweating.
Clean the area with lukewarm water twice a day and apply an antibiotic cream like mupirocin gel over the area twice daily.

If inspite of the above measures, the lesion persists or continues to increase in size, then you might need a course of oral antibiotics along with pain killers.

In that case, I would advise you to visit a dermatologist for proper assessment and treatment.
Also , although it does not seem to be related to the abnormal thyroid levels, still you can get a repeat test done if you want to.

Hope it helps
Best wishes for a speedy recovery
Dr Kavita Paul
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor